MathSciNet Relay Station
MathSciNet bibliographic data
MR2231601 (2007m:14048) 14J10
van Opstall, Michael Stable degenerations of surfaces isogenous to a product of curves. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2801–2806 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement